# SDR HNAA0400040

- Difficulty date: April 20, 2004
- Submitted: April 21, 2004
- Operation: Air carrier
- Aircraft: N975HA
- Make and model: Dhav DHC8102
- Aircraft serial: 176
- Aircraft time: 38,303 hours, 42,519 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG DOOR AMBER C/L ILLUMINATED AFTER GEAR RETRACTED, ADJUSTED NOSE GEAR DOOR PROXIMITY SWITCH IAW AC MM PERFORMED PSEU.   GROUND OPS CHECK, OPS CHECK GOOD.
